# SDR 05FDEA01233

- Difficulty date: May 11, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727-200
- Aircraft serial: 21626
- Aircraft time: 48,299 hours, 28,901 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 740 LOWER CHORD CORRODED AT RBL 6.  *S/D*  REPAIRED PER EA 7-5310-86287.
